Advertisement

Is it easy to take an overdose of Opana?

If you are taking the extended-release opana tablet, you can easily overdose if you don't follow the directions carefully. You must swallow the whole tablet at once. If you let it break or dissolve in your mouth, the entire dose will be released into your body at once, instead of over 12 hours. This can make you overdose. If you have problems swallowing the whole tablet, talk with your doctor about options.

Continue Learning about Opiate Agonists

What are the side effects of opioid medication for short-term pain?
Travis M. Hendry, MDTravis M. Hendry, MD
Opioid medication (strong medications that affect the way your brain handles pain signals) for s...
More Answers
What should I know before taking opioids?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
Before prescribing an opioid for low back pain, your doctor should order a urine test to check for o...
More Answers
What are side effects of opioid medication?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
Side effects may include sleepiness, dizziness, problems with thinking or coordination, nausea, vomi...
More Answers
How will my doctor ensure I don’t become addicted to opioid medication?
UCLA HealthUCLA Health
There is no clear way to ensure that you won’t become addicted to opioids if you are taking them for...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.